REAL

Items where Author is "Kouachi, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Kouachi, S. (2003) Global existence of solutions in invariant regions for reaction-diffusion systems with a balance law and a full matrix of diffusion coefficients. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (4). pp. 1-10. ISSN 1417-3875

Kouachi, S. (2002) Global existence of solutions for reaction-diffusion systems with a full matrix of diffusion coefficients and nonhomogeneous boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2002 (2). pp. 1-10. ISSN 1417-3875

Kouachi, S. (2001) Uniform boundedness and global existence of solutions for reaction-diffusion systems with a balance law and a full matrix of diffusion coefficients. Electronic Journal of Qualitative Theory of Differential Equations, 2001 (7). pp. 1-9. ISSN 1417-3875

This list was generated on Fri Mar 28 12:34:04 2025 CET.